MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER®AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLA230300
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 07/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B7: patient medical history includes but is not limited to: hypertension, peripiheral vascular disease.D10: patient medications include but are not limited to: tylenol, aspirin, lipitoroxyeutynln p, wellbutrin, zyrtec, chlorthalldone, cyanocobalamin, donepezil, fluticasone, llelnopril, montalukast, primidone, sertraline, tamsulosin, miconazole.The instructions for use (ifu) specifies, the safety and effectiveness of the gore®excluder®aaa have not been evaluated in the following patient populations: revision of previously placed stent grafts.Additionally, the ifu specifies, adverse events that may occur and / or require intervention include but are not limited to: endoleak, endoprosthesis: migration.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2015, this patient underwent endovascular treatment of a prior endovascular repair with a medtronic afix graft and a vela cuff.Gore® excluder®aaa endoprosthesis were implanted to treat a proximal type i endoleak due to suspected migration of the medtronic devices.Pre-treatment maximum aortic diameter measured 52mm.On an unknown date estimated to be on or about (b)(6) 2023, the patient was determined to have a right common iliac artery aneurysm (rciia) and a proximal type i endoleak due to suspected migration of the proximal grafts.On (b)(6) 2024, the patient underwent additional endovascular of a suspected proximal type and treatment of the rciaa, two gore® excluder® aortic extenders were implanted proximally and the rciaa was coil embolized and extended distally with a gore® excluder® endoprosthesis.The patient tolerated the procedure with no endoleak confirmed, and was discharged from the hospital on (b)(6) 2024 in stable condition.

Brand Name
GORE® EXCLUDER®AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SUNNYVALE B/P
1327 orleans drive
sunnyvale CA 94089
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key19093775
Report Number2953161-2024-01209
Device Sequence Number7858676
Product Code MIH
UDI-Device Identifier00733132618750
UDI-Public00733132618750
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Catalogue NumberPLA230300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/11/2024
Date Device Manufactured06/25/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age66 YR
Patient SexMale
Patient Weight136 KG
Patient RaceWhite